No Cover Image

Journal article 1367 views

Laplace Asymptotic Expansions for Gaussian Functional Integrals

Ian Davies Orcid Logo

Electronic Journal of Probability, Volume: 3, Issue: 13, Pages: 1 - 19

Swansea University Author: Ian Davies Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1214/EJP.v3-35

Published in: Electronic Journal of Probability
Published: 1998
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 13
Start Page: 1
End Page: 19